# SDR FDEA201209083258

- Difficulty date: September 8, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 20,963 hours, 11,524 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Switch
- Part number: 224TS05Y
- Part serial: 813
- Condition: Malfunctioned
- Location: Mlg
- Part time: 20,963 hours, 11,523 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LANDING GEAR RETRACTED NORMALLY, BUT WHEN GEAR HANDLE WAS PLACED IN THE NEUTRAL POSITION GEAR EXTENDED. INDICATIONS WERE 3 GREEN  PLUS 3 UNLOCK LIGHTS. HANDLE RETURNED TO THE UP  POSITION AND GEAR RETRACTED NORMALLY.  HANDLE RETURNED TO NEUTRAL WITH NORMAL INDICATIONS REMINDER OF FLIGHT. GEAR EXTENDED NORMALLY FOR LANDING.  NO LIMITATIONS WERE EXCEEDED.  BITE TEST OF THE PROXIMITY BOX REF AMM 32-61-00, FOUND NO HARD FAULTS.  WHILE ACCOMPLISHING THE TEST, FAULTS  24 & 64 WITH THE BOX LIGHT ON.  SWUNG GEAR SEVERAL TIMES, NO DEFECTS NOTED,  REF MM 32-31-00.   AS A PRECAUTION, R & R LANDING GEAR CONTROL HANDLE IAW MM 32-31-11-04.   PERFORMED OPS CHECK OF LANDING GEAR CONTROL SWITCHING UNIT IAW MM 32-31-11-04.
